# SDR V0XD20230508001

- Difficulty date: May 8, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 33,752 hours, 35,963 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Profile
- Part number: 13500076002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RH AISLE FLOOR GUSSETT FRM 35-36(APPROX.) SHOWS SIGNS OF CORROSION. CORRCTIVVE ACTION: REMOVED DAMAGED PROFILE (GUSSETT) AND INSTALLED NEW PROFILE P/N 135-00076-002 RH SIDE FLOOR GUSSETT FRM 32-36 IAW EMB 145 SRM 51-20-03 & 51-40-02.
